Spectre de l'équation de Schrödinger, application à la stabilité de la matière
Séminaire Bourbaki : vol. 1976/77, exposés 489-506, Séminaire Bourbaki, no. 19 (1978), Talk no. 496, p. 88-104
@incollection{SB_1976-1977__19__88_0,
     author = {Cartier, Pierre},
     title = {Spectre de l'\'equation de Schr\"odinger, application \`a la stabilit\'e de la mati\`ere},
     booktitle = {S\'eminaire Bourbaki : vol. 1976/77, expos\'es 489-506},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {19},
     year = {1978},
     note = {talk:496},
     pages = {88-104},
     zbl = {0389.35017},
     mrnumber = {521762},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1976-1977__19__88_0}
}
Cartier, Pierre. Spectre de l'équation de Schrödinger, application à la stabilité de la matière, in Séminaire Bourbaki : vol. 1976/77, exposés 489-506, Séminaire Bourbaki, no. 19 (1978), Talk no. 496, pp. 88-104. http://www.numdam.org/item/SB_1976-1977__19__88_0/

[1] Th. Aubin - Problèmes isopérimétriques et espaces de Sobolev, C.R. Acad. Sci. Paris, 280(1975), p. 279-281. | MR 407905 | Zbl 0295.53024

[2] Th. Aubin - Espaces de Sobolev sur les variétés riemanniennes, Bull. Sci. Math., 100(1976), p. 149-173. | MR 488125 | Zbl 0328.46030

[3] Th. Aubin - Equations différentielles non linéaires et problème de Yamabe concernant la courbure scalaire, Journ. Math. Pures et Appl., 55(1976), p. 269-296. | MR 431287 | Zbl 0336.53033

[4] J.F. Barnes , H.J. Brascamp et E.H. Lieb - Lower bound for the ground state energy of the Schrödinger equation using the sharp form of Young's inequality, dans [15] , pages 83 à 90. | Zbl 0354.35028

[5] M.S. Birman - Mat. Sbornik, 55(1961), p. 125-174 [Traduction anglaise: The spectrum of singular boundary value problems, Amer. Math. Soc. Translations, Series 2, 53(1966), p. 23-80. ] | MR 142896 | Zbl 0174.42502

[6] G.A. Bliss - An integral inequality, Journ. London Math. Soc., 5(1930), p. 40-46. | JFM 56.0434.02

[7] R. Courant et D. Hilbert - Methods of mathematical Physics, volume 1, Interscience, 1953. | MR 65391 | Zbl 0051.28802

[8] F.J. Dyson et A. Lenard - Stability of matter I : Journ. Math. Phys., 8(1967), p. 423-434, et II : ibid., 9(1968), p. 698-711. | Zbl 0948.81665

[9] G.H. Hardy , J.E. Littlewood et G. Polya - Inequalities, Cambridge University Press, deuxième édition, 1952. | JFM 60.0169.01 | MR 46395

[10] V. Glaser , A. Martin , H. Grosse et W.E. Thirring - A family of optimal conditions for the absence of bound states in a potential, dans [15] , pages 169 à 194. | Zbl 0332.31004

[11] T. Kato - Fundamental properties of Hamiltonian operators of Schrödinger type, Trans. Amer. Math. Soc., 70(1951),p. 195-211. | MR 41010 | Zbl 0044.42701

[12] E.H. Lieb - The stability of matter, Reviews of Modern Physics, 48(1976), p. 555-569. | MR 456083

[13] E.H. Lieb et J.L. Lebowitz - The constitution of matter : existence of thermo-dynamics for systems composed of electrons and nuclei, Adv. Math., 9(1972), p. 316-398. | MR 339751 | Zbl 1049.82501

[14] E.H. Lieb et W.E. Thirring - Inequalities for the moments of eigenvalues of the Schrödinger Hamiltonian and their relation to Sobolev inequalities, dans [15], pages 169 à 194. | Zbl 0342.35044

[15] E.H. Lieb , B. Simon et A.S. Wightman (éditeurs) - Studies in Mathematical Physics (Essays in honor of Valentine Bargmann), Princeton University Press, 1976. | Zbl 0326.00007

[16] J. Milnor - Morse theory, Annals of Math. Studies, vol. 51, Princeton UniversityPress, 1963. | MR 163331 | Zbl 0108.10401

[17] G.D. Mostow - Quasi-conformal mappings in n-space and the rigidity of hyperbolic space forms, Publ. Math. I.H.E.S., 34(1968), p. 53-104. | Numdam | MR 236383 | Zbl 0189.09402

[18] G. Rosen - Minimum value for c in the Sobolev inequality ∥Φ3∥ ≤ c ∥∇Φ∥3, S.I.A.M. Journ. Appl. Math., 21(1971), p. 30-32. | Zbl 0201.38704

[19] J. Schwinger - On the bound states of a given potential, Proc. Nat. Acad. Sci. U.S.A., 47(1961), p. 122-129. | MR 129798

[20] B. Simon - On the number of bound states of two-body Schrödinger operators -- a review, dans [15] , pages 305 à 326. | Zbl 0349.35022

[21] B. Simon - Quantum mechanics for hamiltonians defined by quadratic forms, Princeton University Press, 1971. | MR 455975 | Zbl 0232.47053

[22] S. Sobolev - Sur un théorème d'Analyse Fonctionnelle, Mat. Sbornik, 46(1938), p. 471-496. | JFM 64.1100.02

[23] S. Sobolev - Sur les équations aux dérivées partielles hyperboliques non-linéaires, Edizioni Cremonese, Roma, 1961. | MR 185276 | Zbl 0115.08301

[24] E. Stein - Singular integrals and differentiability properties of functions, Princeton University Press, 1970. | MR 290095 | Zbl 0207.13501